Article Text

PDF
Onset of psoriasis with psoriatic arthropathy during rituximab treatment of non-Hodgkin lymphoma
  1. F Mielke1,
  2. J Schneider-Obermeyer2,
  3. T Dörner3
  1. 1
    Rheumatology, private office, Berlin, Germany
  2. 2
    Hematology and Oncology, Private Office, Berlin, Germany
  3. 3
    Charite Universitätsmedizin, Berlin, Germany
  1. T Dörner, Charité- Universitätsmedizin Berlin, Charitéplatz 1, D-10117 Berlin; thomas.doerner{at}charite.de

Statistics from Altmetric.com

We have monitored a 66-year-old woman who was diagnosed with non-Hodgkin’s lymphoma (NHL) based on a biopsy of her right breast in June 2006. Her previous including family history was unremarkable. Following administration of the first two cycles of rituximab plus cyclophosphamide, doxorubicin, vincristine, and prednisone (CHOP), she developed asymmetric arthritis that affected the distal interphalangeal joints, the left shoulder and ankles with achillodynia in July/August 2006. Of note, these manifestations emerged within the first 6–8 weeks following the first rituximab exposure. Initially, acute gouty arthritis was suspected following chemotherapy, but normal levels of uric acid were found. She did not respond sufficiently to non-steroidal anti-inflammatory drugs (NSAIDs) and allopurinole and her arthritis progressed. Subsequently, widespread arthritis and …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.